# SDR DU4R2006360

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 304001)  N/R 21637 - LT IB FORE FLAP UNDER SIDE LEADING EDGE 8 INCHES FROM OB END HAS CHAFED AREA.  BLENDED CHAFED AREA, FOUND OUT OF LIMITS, FABRICATED AND INSTALLED DOUBLER 3.750 INCHES X 6.0 INCHES FROM 2024-T3 .063 IAW SRM 57-50-04 PG. 2-3.
